Research Repository

Items where Author is "Howie, James"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Howie, James and Williams, Gerald (2020) 'Planar Whitehead graphs with cyclic symmetry arising from the study of Dunwoody manifolds.' Discrete Mathematics, 343 (12). ISSN 0012-365X

Howie, James and Williams, Gerald (2006) 'Free Subgroups in Certain Generalized Triangle Groups of Type (2, m, 2).' Geometriae Dedicata, 119 (1). 181 - 197. ISSN 0046-5755

This list was generated on Mon Oct 26 04:41:29 2020 GMT.